Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 16, 2013, 4:09 PM CST. It took effect at Nov 17, 2013, 12:00 PM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2013, 4:09 PM CST (22:09 UTC)
- In effect from
- Nov 17, 2013, 12:00 PM CST
- Expired
- Nov 18, 2013, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
792 WHUS73 KMKX 162209 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 409 PM CST SAT NOV 16 2013 ...GALE FORCE WINDS EXPECTED BY SUNDAY AFTERNOON... .SOUTH WINDS WILL REMAIN BREEZY INTO THIS EVENING. THERE MAY BE A BIT OF A LULL WITH THE WINDS LATER TONIGHT...BUT A SECOND STRONGER LOW PRESSURE SYSTEM WILL BE QUICKLY APPROACHING...SO THE ADVISORY CONTINUES THROUGH SUNDAY MORNING. THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING...AS RAPIDLY DEEPENING LOW PRESSURE NEAR LAKE SUPERIOR WILL LIKELY BRING EVEN STRONGER SOUTHWEST TO WEST WINDS TO THE AREA SUNDAY AFTERNOON AND OVERNIGHT. LMZ645-646-170615- /O.EXT.KMKX.SC.Y.0097.000000T0000Z-131117T1800Z/ /O.UPG.KMKX.GL.A.0010.131117T1200Z-131118T0600Z/ /O.NEW.KMKX.GL.W.0019.131117T1800Z-131118T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 409 PM CST SAT NOV 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... ...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS INTO THIS EVENING...EASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATER TONIGHT. WINDS WILL BE SOUTHWEST VEERING WEST SUNDAY...INCREASING TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS IN THE AFTERNOON AND OVERNIGHT. * WAVES: 6 TO 9 FEET...GRADUALLY SUBSIDING LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-170615- /O.EXT.KMKX.SC.Y.0097.000000T0000Z-131117T2100Z/ /O.UPG.KMKX.GL.A.0010.131117T1200Z-131118T0600Z/ /O.NEW.KMKX.GL.W.0019.131117T2100Z-131118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 409 PM CST SAT NOV 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 9 AM CST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS INTO THIS EVENING...EASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATER TONIGHT. WINDS WILL BE SOUTHWEST VEERING WEST SUNDAY...INCREASING TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS IN THE AFTERNOON AND OVERNIGHT. * WAVES: WAVES: 5 TO 8 FEET...GRADUALLY SUBSIDING LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
7 follow-up statements
827 WHUS73 KMKX 170951 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CST SUN NOV 17 2013 ...GALE FORCE WINDS EXPECTED THIS AFTERNOON AND TONIGHT... .A LOW PRESSURE SYSTEM WILL MOVE FROM IOWA TO EAST CENTRAL WISCONSIN BEFORE INTENSIFYING AS IT REACHES THE SAULT STE MARIE AREA THIS EVENING. BREEZY SOUTH WINDS AHEAD OF THE LOW WILL GIVE WAY TO STRONG WEST WINDS LATER THIS AFTERNOON AND TONIGHT. LMZ645-646-171800- /O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T1800Z/ /O.CON.KMKX.GL.W.0019.131117T1800Z-131118T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME SOUTHWEST, WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 40 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-171800- /O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T2100Z/ /O.CON.KMKX.GL.W.0019.131117T2100Z-131118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 351 AM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME SOUTHWEST, WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 45 KNOTS TONIGHT. * WAVES: WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
242 WHUS73 KMKX 171603 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1003 AM CST SUN NOV 17 2013 ...GALE FORCE WINDS EXPECTED THIS AFTERNOON AND TONIGHT... .A LOW PRESSURE SYSTEM WILL MOVE FROM IOWA TO EAST CENTRAL WISCONSIN BEFORE INTENSIFYING AS IT REACHES THE SAULT STE MARIE AREA THIS EVENING. BREEZY SOUTH WINDS AHEAD OF THE LOW WILL GIVE WAY TO STRONG WEST WINDS LATER THIS AFTERNOON AND TONIGHT. LMZ645-646-180015- /O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T1800Z/ /O.CON.KMKX.GL.W.0019.131117T1800Z-131118T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1003 AM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME SOUTHWEST. WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 45 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-180015- /O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T2100Z/ /O.CON.KMKX.GL.W.0019.131117T2100Z-131118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1003 AM CST SUN NOV 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME SOUTHWEST. WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 45 KNOTS TONIGHT. * WAVES: WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
051 WHUS73 KMKX 172226 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 426 PM CST SUN NOV 17 2013 ...GALE FORCE WINDS EXPECTED THIS EVENING INTO SUNDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY AS IT REACHES THE SAULT STE MARIE AREA THIS EVENING. THIS LOW WILL BRING STRONG WESTERLY WINDS TO THE NEARSHORE WATERS. LMZ645-646-180630- /O.EXT.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 426 PM CST SUN NOV 17 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CST MONDAY. * WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE TONIGHT INTO SUNDAY MORNING. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-180630- /O.EXT.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 426 PM CST SUN NOV 17 2013 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST MONDAY. * WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE TONIGHT INTO SUNDAY MORNING. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
483 WHUS73 KMKX 172226 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 426 PM CST SUN NOV 17 2013 ...GALE FORCE WINDS EXPECTED THIS EVENING INTO MONDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY AS IT REACHES THE SAULT STE MARIE AREA THIS EVENING. THIS LOW WILL BRING STRONG WESTERLY WINDS TO THE NEARSHORE WATERS. LMZ645-646-180630- /O.COR.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 426 PM CST SUN NOV 17 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CST MONDAY. * WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE TONIGHT INTO MONDAY MORNING. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-180630- /O.COR.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 426 PM CST SUN NOV 17 2013 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST MONDAY. * WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE TONIGHT INTO MONDAY MORNING. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
837 WHUS73 KMKX 180418 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1018 PM CST SUN NOV 17 2013 ...GALE FORCE WINDS EXPECTED THIS EVENING INTO MONDAY MORNING... .THE TIGHT PRESSURE GRADIENT AROUND AN INTENSE LOW PRESSURE SYSTEM OVER SOUTHERN ONTARIO WILL CONTINUE TO PRODUCE STRONG WESTERLY WINDS OVER THE NEARSHORE WATERS INTO MONDAY MORNING. LMZ645-646-181230- /O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1018 PM CST SUN NOV 17 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. * WINDS: WESTERLY WINDS 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS...EASING A BIT LATE TONIGHT INTO MONDAY MORNING. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-181230- /O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1018 PM CST SUN NOV 17 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WINDS: WESTERLY WINDS 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS...EASING A BIT LATE TONIGHT INTO MONDAY MORNING. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
645 WHUS73 KMKX 180926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST MON NOV 18 2013 ...GALE FORCE GUSTS EXPECTED THROUGH THIS MORNING... .THE TIGHT PRESSURE GRADIENT AROUND AN INTENSE LOW PRESSURE SYSTEM JUST SOUTH OF JAMES BAY CANADA WILL CONTINUE TO PRODUCE STRONG WESTERLY WINDS OVER THE NEARSHORE WATERS TODAY. WINDS WILL GRADUALLY DIMINISH AS HIGH PRESSURE BUILDS INTO WISCONSIN TONIGHT. LMZ645-646-181500- /O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST MON NOV 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS...EASING A LITTLE THIS AFTERNOON. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-181730- /O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 326 AM CST MON NOV 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GALE GUSTS TO 35 KNOTS... EASING A BIT THIS AFTERNOON. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
671 WHUS73 KMKX 181538 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CST MON NOV 18 2013 ...WINDS SLOWLY EASING TODAY... .THE TIGHT PRESSURE GRADIENT AROUND AN INTENSE LOW PRESSURE SYSTEM JUST SOUTH OF JAMES BAY CANADA WILL CONTINUE TO PRODUCE STRONG WESTERLY WINDS OVER THE NEARSHORE WATERS TODAY...THOUGH WINDS WILL SLOWLY EASE THROUGH THE DAY. LMZ643-644-182345- /O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/ /O.NEW.KMKX.SC.Y.0098.131118T1800Z-131119T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 938 AM CST MON NOV 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON CST TODAY UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON CST TODAY UNTIL 7 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GALE GUSTS TO 35 KNOTS...EASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-182345- /O.NEW.KMKX.SC.Y.0098.131118T1538Z-131119T0100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CST MON NOV 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 16, 10:45 AM CST, 5 hours 24 minutes earlier.
Area forecast discussion, Nov 16, 10:45 AM CST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 AM CST SAT NOV 16 2013
.UPDATE...WIDESPREAD SHOWERS WITH A FEW STORMS ARE STILL EXPECTED
THIS AFTERNOON INTO THE EVENING. TEMPERATURES WILL WARM SLOWLY
THROUGH THE DAY...LIKELY NOT REACHING HIGHS UNTIL EVENING.
&&
.AVIATION/18Z TAFS/...LOW CLOUDS WILL LIKELY CONTINUE THROUGH THE
DAY AND INTO TONIGHT. WIDESPREAD SHOWERS WITH A FEW STORMS ARE
STILL EXPECTED THIS AFTERNOON INTO THE EVENING. CIGS MAY IMPROVE A
BIT WITH BETTER MIXING TOMORROW...BUT MAY NOT GET ANY BETTER THAN
MVFR. ANOTHER ROUND OF SHOWERS AND STORMS WILL AFFECT THE TOMORROW
AS WELL.
&&
.PREV DISCUSSION... /ISSUED 323 AM CST SAT NOV 16 2013/
TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.
A 94 KNOT 250 MB JET MAX PUSHES INTO WEST CENTRAL WISCONSIN LATE
THIS MORNING...LIFTING TO EASTERN LAKE SUPERIOR LATE THIS
AFTERNOON. THEN THE EXIT REGION OF A 130 KNOT JET MAX ASSOCIATED
WITH THE MAIN TROUGH OVER THE NORTHERN PLAINS REACHES SOUTHWEST
WISCONSIN BY SUNRISE SUNDAY.
THE UPPER LEVEL DIVERGENCE INCREASES SLOWLY THIS MORNING WITH
MODERATE UPPER DIVERGENCE LATE THIS AFTERNOON. THIS WEAKENS
TEMPORARILY THIS EVENING BEFORE INCREASING AGAIN LATE TONIGHT. THE
700 MB FLOW INCREASES FROM THE SOUTHWEST THIS MORNING AND REACHES
55 KNOTS THIS AFTERNOON. WEAK 700 MB UPWARD MOTION EARLY THIS
MORNING BECOMES RATHER STRONG THIS AFTERNOON...BEFORE WEAKENING
AGAIN TONIGHT AS THE LEAD SPEED MAX LIFTS NORTHEAST.
THE 700 MB RH INCREASES THIS MORNING AND SATURATES THIS AFTERNOON
BEFORE DRYING A LITTLE TONIGHT. AT 850 MB THE RH INCREASES MAINLY
OVER SOUTH CENTRAL WISCONSIN BY NOON THEN SATURATES ACROSS
SOUTHERN WISCONSIN THIS AFTERNOON AND THIS EVENING.
THE 925 MB RH INCREASES QUICKLY EARLY THIS MORNING...SATURATING
FROM THE SOUTH BY MID MORNING. THE 11-3.9 MICRON SATELLITE IMAGERYSHOWS
LOW CLOUDS INCREASING ACROSS CENTRAL ILLINOIS SPREADING NORTH.
RAIN SHOULD DEVELOP ACROSS SOUTH CENTRAL WISCONSIN THIS
MORNING...THEN ACROSS ALL OF THE FORECAST AREA THIS AFTERNOON AND
THIS EVENING...BEFORE DIMINISHING SOMEWHAT LATER TONIGHT BEFORE
PUSHING BACK INTO MUCH OF THE AREA BY SUNRISE SUNDAY. ZERO TO 1 KM
CAPE INCREASES TO 200-500 J/KG LATE TONIGHT. AS SUCH WILL HAVE A
CHANCE OF THUNDERSTORMS.
WITH THE SOUTH WINDS TEMPERATURES WILL RISE LATE TONIGHT ALONG
WITH INCREASING DEW POINTS.
SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM TO HIGH.
SHORT TERM MODELS GENERALLY SHOW LOW PRESSURE DEEPENING AS IT
SHIFTS NORTHEAST THROUGH WISCONSIN ON SUNDAY. THIS IS IN RESPONSE
TO A NEGATIVELY TILTED 500 MB SHORTWAVE TROUGH MOVING THROUGH THE
REGION. PREFER THE ECMWF TRACK...WHICH GOES THROUGH SOUTHWEST TO
NORTHEAST WISCONSIN. THIS TRACK IS BETWEEN THE MORE NORTHERN NAM
AND MORE SOUTHERN GFS TRACKS. THE LOW BRINGS A STRONG COLD FRONT
THROUGH THE AREA SUNDAY MORNING AND EARLY AFTERNOON...WITH STRONG
COLD AIR ADVECTION BEHIND IT INTO SUNDAY NIGHT.
AREA FORECAST SOUNDINGS SUPPORT SHOWERS AND THUNDERSTORMS
CONTINUING UNTIL THE FRONTAL PASSAGE. DEEP LAYER SHEAR OF 40 TO 50
KNOTS...WITH TALL SKINNY MEAN LAYER CAPES IN THE 400 TO 800/PLUS
J/KG RANGE...COULD BRING SOME GUSTY WINDS AND HAIL WITH THE
STRONGER STORMS. CONTINUED HIGH POPS FOR SUNDAY.
WARM TEMPERATURES SUNDAY MORNING WILL DROP QUICKLY AFTER THE
FRONTAL PASSAGE SUNDAY AFTERNOON. MAY SEE DRY SLOT MOVE THROUGH
THE AREA LATER ON SUNDAY...WHICH WOULD BRING A BRIEF LULL IN THE
PRECIPITATION.
GUSTY SOUTH WINDS WITH TIGHT PRESSURE GRADIENT SUNDAY MORNING
WILL SHIFT SOUTHWEST BEHIND THE FRONT BY LATER SUNDAY
AFTERNOON...THEN WEST SUNDAY NIGHT. MAY SEE 35 TO 40 KNOT GUSTS IN
THE 1000 TO 2000 FOOT LAYER MIX DOWN SUNDAY AFTERNOON AND SUNDAY
EVENING WITHIN COLD AIR ADVECTION REGIME. WIND ADVISORY CANNOT BE
RULED OUT DURING THIS TIME...AND WILL CONTINUE MENTION IN
HAZARDOUS WEATHER OUTLOOK.
COLD TEMPERATURES RETURN TO THE AREA WITH STRONG COLD AIR
ADVECTION SUNDAY NIGHT. HIGH PRESSURE RIDGE AXIS WILL SHIFT EAST
ACROSS THE REGION MONDAY INTO MONDAY NIGHT. THIS WILL BRING QUIET
WEATHER TO THE AREA. PRESSURE GRADIENT WILL WEAKEN
MONDAY...BRINGING LIGHTER WINDS. TEMPERATURES WILL CONTINUE TO BE
BELOW SEASONAL NORMALS.
LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS
MEDIUM.
GFS/ECMWF SHOWING SOMEWHAT SIMILAR TRENDS FOR THIS PERIOD. THEY
BRING THE HIGH PRESSURE RIDGE AXIS EAST OF THE REGION TUESDAY AND
TUESDAY NIGHT. QUIET WEATHER IS EXPECTED DURING THIS TIME...WITH
TEMPERATURES REMAINING COOL.
WARM AIR ADVECTION WEDNESDAY ACROSS THE AREA SHOULD BRING MORE
MOISTURE INTO THE REGION. THIS RESULTS IN QPF ACROSS THE AREA
WEDNESDAY. A STRONG COLD FRONT THEN SHIFTS SOUTHEAST THROUGH THE
REGION WEDNESDAY NIGHT INTO THURSDAY EVENING. ECMWF IS AT LEAST 18
HOURS QUICKER WITH THE FRONTAL PASSAGE THAN THE GFS.
MORE QPF IS SEEN WITH THE FRONT WEDNESDAY NIGHT ON THE
ECMWF...AND THURSDAY NIGHT ON THE GFS. COOLER TEMPERATURES THEN
RETURN FOR FRIDAY. GIVEN THE TIMING DIFFERENCES WITH THE COLD
FRONT...WENT WITH CONSENSUS POPS AND TEMPERATURES FOR THIS PERIOD.
AVIATION/12Z TAFS/...
VFR CONDITIONS WILL GIVE WAY TO MVFR CIGS WITH A STRATUS DECK
PUSHING NORTH AROUND OR JUST AFTER SUNRISE...AS A LOW LEVEL JET
PUSHES INTO SOUTHERN WISCONSIN. SOME LOW LEVEL WIND SHEAR POSSIBLE
ESPECIALLY THIS EVENING IF SURFACE WINDS DECOUPLE SOMEWHAT.
MVFR CIGS WILL BECOME IFR LATER THIS MORNING. EXPECT LIFR
CONDITIONS TOWARD EVENING. THERE WILL BE A CHANCE OF THUNDERSTORMS
MAINLY LATE TONIGHT.
MARINE...
SOUTHERLY WINDS WILL INCREASE TODAY AHEAD OF LOW PRESSURE OVER
THE NORTHERN AND CENTRAL PLAINS. A SMALL CRAFT ADVISORY IS IN
EFFECT. WINDS MAY SEE A BIT OF A LULL SATURDAY NIGHT...BUT A
SECOND STRONGER LOW PRESSURE SYSTEM WILL BE QUICKLY
APPROACHING...SO KEPT THE ADVISORY GOING THROUGH THE NIGHT.
A GALE WATCH IS IN EFFECT FOR SUNDAY...AS RAPIDLY DEEPENING LOW
PRESSURE NEAR LAKE SUPERIOR MAY BRING STRONG SOUTHWEST TO WEST
WINDS TO THE LAKE MICHIGAN AREA.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
LMZ643>646.
SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR LMZ643>646.
&&
UPDATE...DDV
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...WOODHazardous weather outlook, Nov 16, 4:10 AM CST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 AM CST SAT NOV 16 2013 WIZ046-047-051-052-056>060-062>072-171015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 AM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT AS SOUTH WINDS BRING MOISTURE AND INSTABILITY INTO SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY SOUTH AND EAST OF A LINE FROM DARLINGTON TO JUST NORTHWEST OF MADISON TO FON DU LAC. THE PRIMARY THREAT WILL BE DAMAGING WINDS. LOW PRESSURE OVER IOWA IS EXPECTED TO MOVE NORTHEAST TO NORTHEAST WISCONSIN BY SUNDAY EVENING...BRINGING A STRONG COLD FRONT ACROSS SOUTHERN WISCONSIN. WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT LATER SUNDAY AFTERNOON AND SUNDAY NIGHT. A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SUNDAY. LMZ643>646-171015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 AM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK SOUTH WINDS. THERE IS A CHANCE OF THUNDERSTORMS...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG SOUTH WINDS ARE BREEZY SOUTH WINDS AND HIGH WAVES ARE EXPECTED THIS WEEKEND AS A COUPLE LOW PRESSURE AREAS MOVE NORTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY AND WESTERN GREAT LAKES.PECTED SUNDAY MORNING AS LOW PRESSURE MOVES ACROSS WISCONSIN. STRONG AND GUSTY WEST WINDS ARE THEN EXPECTED FOR SUNDAY AFTERNOON INTO MONDAY MORNING WITH THE PASSAGE OF A STRONG COLD FRONT. A GALE WATCH IS IN EFFECT SUNDAY AND SUNDAY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY. WINDS MAY REACH SMALL CRAFT ADVISORY CONDITIONS AGAIN TUESDAY NIGHT AND WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.